Donate Now
  
my profile | directory login | search | faq | forum home

  next oldest topic   next newest topic
» Scarleteen Boards: 2000 - 2014 (Archive) » EXPERT ADVICE » Ask Scarleteen » BC question

 - UBBFriend: Email this page to someone!    
Author Topic: BC question
michgirl39
Neophyte
Member # 64994

Icon 1 posted      Profile for michgirl39     Send New Private Message       Edit/Delete Post 
I take Loestrin 24 Fe at 12:00 noon every day. On Saturday and Sunday night, I experienced diarrhea, due to food allergies. The diarrhea occurred at least 6 hours after taking the pill. Would the effectiveness have been compromised?
Posts: 19 | From: Michigan | Registered: May 2011  |  IP: Logged | Report this post to a Moderator
KittenGoddess
Scarleteen Volunteer
Member # 1679

Icon 1 posted      Profile for KittenGoddess     Send New Private Message       Edit/Delete Post 
No, your effectiveness should not be compromised because the pill would have definitely been absorbed before you were ill.

--------------------
Sarah Liz

Posts: 7316 | From: USA | Registered: Oct 2000  |  IP: Logged | Report this post to a Moderator
   

   Close Topic   Feature Topic   Move Topic   Delete Topic next oldest topic   next newest topic
 - Printer-friendly view of this topic
Hop To:


Contact Us | Get the Whole Story! Go Home to SCARLETEEN: Sex Ed for the Real World | Privacy Statement

Copyright 1998, 2014 Heather Corinna/Scarleteen
Scarleteen.com: Providing comprehensive sex education online to teens and young adults worldwide since 1998

Information on this site is provided for educational purposes. It is not meant to and cannot substitute for advice or care provided by an in-person medical professional. The information contained herein is not meant to be used to diagnose or treat a health problem or disease, or for prescribing any medication. You should always consult your own healthcare provider if you have a health problem or medical condition.

Powered by UBB.classic™ 6.7.3

Google
Search Scarleteen